On a possibility of solving weakly singular integral equations
Differencialʹnye uravneniâ, Tome 31 (1995) no. 9, pp. 1557-1562
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_9_a17,
author = {M. Markvard and A. Pedas},
title = {On a possibility of solving weakly singular integral equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1557--1562},
year = {1995},
volume = {31},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_9_a17/}
}
M. Markvard; A. Pedas. On a possibility of solving weakly singular integral equations. Differencialʹnye uravneniâ, Tome 31 (1995) no. 9, pp. 1557-1562. http://geodesic.mathdoc.fr/item/DE_1995_31_9_a17/